# SDR CALA2021102901999

- Difficulty date: October 28, 2021
- Submitted: October 29, 2021
- Operation: Air carrier
- Aircraft: N57862
- Make and model: Boeing 757-33N
- Aircraft serial: 32586
- Aircraft time: 54,647 hours, 16,140 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Fuel Sys
- Part number: NA
- Condition: None
- Location: Fuel Tanks
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ABNORMAL FUEL INDICATION S CREW INFO: FUEL CONFIG LIGHT DISPLAYED. CROSS FEED CLOSED, NO DRIP STICKED FUEL TANKS AND THEY COINSIDE WITH COCKPIT FUEL IN CENTER TANK, ENG FUEL BURN WAS EQUAL, RIGHT WING FUEL INDICATIONS. LEVEL WAS GOING DOWN WHILE THE LEFT WING WASN''T. CAPT WATCHED FOR 20 MINIUTES AND SAW NO CHANGE. HE REPORTS THAT THE AIRCRAFT WAS FLYING LEFT WING HEAVY. STARTED TROUBLESHOOTING BY OPERATING FUEL PUMPS AND VALVES IN 2) RH FUEL PUMPS ON, XFEEDS OPEN, DEFUEL/ XFER VLVS CLOSED, LH 3) RH FUEL PUMPS ON, XFEEDS OPEN, DEFUEL/ XFER VLVS CLOSED, LH 4) RH FUEL PUMPS ON, XFEEDS CLOSED, RH DEFUEL/ XFER VLV OPEN, LH RAN BOTH ENG. AT IDLE FOR 30 MIN. WITH ALL BOOST PUMPS ON FUEL THE FOLLOWING CONFIGURATIONS. 1) RH FUEL PUMPS ON, XFEEDS SPAR VLV CLOSED. (RH TANK, CTR TANK AND LH TANK ENG FEED SPAR VLV OPEN. (ENG FEED MANIFOLD PRESSURIZED TO FUEL CONTROL OF SPAR VLV CLOSED. (PRESSURE FUELING MANIFOLD PRESSURIZED ONLY TO WAS ONLY BURNED OUT OF THE CENTER TANK. WITH CENTER TANK BOOST CLOSED, DEFUEL/ XFER VLVS CLOSED, LH SPAR VLV CLOSED. (ONLY RH MANIFOLD PRESSURIZED UP TO LH SPAR VLV) - AFTER 1 HR NO LEFT ENG) - AFTER 1 HR NO MOVEMENT. TANK FILL VLVS.) - AFTER 1 HOUR NO MOVEMENT. PUMPS OFF FUEL BURNED OUT OF THE WING TANKS AT THE SAME RATE. ON TANK AND RH SIDE OF CTR TANK ENG FEED MANIFOLD PRESSURIZED) - MOVEMENT. ADD EMP:U104393 ADD EMP:U104393 LEAKS NOTED AFTER 1 HR NO MOVEMENT. ADD EMP:U104393 ADD EMP:U104393
